# SDR HEEA968723

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3107N
- Make and model: Bell 206L-3
- Aircraft serial: 51512
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Part number: 066106103
- Condition: Failed
- Location: Radar Alt
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR ALTIMETER INDICATOR PEGS OUT.
